# SDR USAA2011081900021

- Difficulty date: August 12, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME AT BS 787, LBL 8.  REPAIRED FUSELAGE FRAME AT BS 787, LBL 8 IAW B737 SRM 53-00-07, REPAIR 3.
